Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 71, Number 2

All articles in this issue are freely accessible.

A note on stable equivalence and Nakayama algebras
Idun Reiten.
Proc. Amer. Math. Soc. 71 (1978), 157-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 500481
Brauer groups of linear algebraic groups with characters
Andy R. Magid.
Proc. Amer. Math. Soc. 71 (1978), 164-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0485816
Projective ideals in rings of dimension one
J. E. Carrig and W. V. Vasconcelos.
Proc. Amer. Math. Soc. 71 (1978), 169-173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0491655
Free subgroups of normal subgroups of the multiplicative group of skew fields
A. I. Lichtman.
Proc. Amer. Math. Soc. 71 (1978), 174-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0480623
Growth rates for monotone subsequences
A. del Junco and J. Michael Steele.
Proc. Amer. Math. Soc. 71 (1978), 179-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0491571
Sur le 17ème problème de Hilbert pour les fonctions de Nash
Jacek Bochnak.
Proc. Amer. Math. Soc. 71 (1978), 183-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0486597
Proper regular semigroups
F. E. Masat.
Proc. Amer. Math. Soc. 71 (1978), 189-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0480796
Partitions into chains of a class of partially ordered sets
N. Metropolis, Gian-Carlo Rota, Volker Strehl and Neil White.
Proc. Amer. Math. Soc. 71 (1978), 193-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0551483
The uniform continuity of certain translation semigroups
Jimmie Lee Johnson.
Proc. Amer. Math. Soc. 71 (1978), 197-203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0512908
On a theorem of Cambern
H.-U. Hess.
Proc. Amer. Math. Soc. 71 (1978), 204-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 500490
The Lebesgue decomposition theorem for partially ordered semigroup-valued measures
Panaiotis K. Pavlakos.
Proc. Amer. Math. Soc. 71 (1978), 207-211
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0487449
Almost every quasinilpotent Hilbert space operator is a universal quasinilpotent
Domingo A. Herrero.
Proc. Amer. Math. Soc. 71 (1978), 212-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 500492
A further refinement for coefficient estimates of univalent functions
David Horowitz.
Proc. Amer. Math. Soc. 71 (1978), 217-221
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0480979
Locally closedness of unbounded derivations in $C^{*}$-algebras
Shôichi Ôta.
Proc. Amer. Math. Soc. 71 (1978), 222-226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0487474
Invariants and asymptotic behavior of solutions of a conservation law
Tai Ping Liu.
Proc. Amer. Math. Soc. 71 (1978), 227-231
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 500495
Quasi-expectations and amenable von Neumann algebras
John W. Bunce and William L. Paschke.
Proc. Amer. Math. Soc. 71 (1978), 232-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0482252
Moišezon spaces and positive coherent sheaves
Joshua H. Rabinowitz.
Proc. Amer. Math. Soc. 71 (1978), 237-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0486667
On the inset of a convergence domain
Shen Yue Kuan.
Proc. Amer. Math. Soc. 71 (1978), 241-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 500498
Jacobi’s generating function for Jacobi polynomials
Richard Askey.
Proc. Amer. Math. Soc. 71 (1978), 243-246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0486693
Oscillation criteria for second-order differential systems
Shair Ahmad and C. C. Travis.
Proc. Amer. Math. Soc. 71 (1978), 247-252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0486792
Balayage by Fourier transforms with sparse frequencies in compact abelian torsion groups
George S. Shapiro.
Proc. Amer. Math. Soc. 71 (1978), 253-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0493174
A fixed point theorem and attractors
Ludvik Janos and J. L. Solomon.
Proc. Amer. Math. Soc. 71 (1978), 257-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0482716
A necessary and sufficient condition for Bloch functions
Richard M. Timoney.
Proc. Amer. Math. Soc. 71 (1978), 263-266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0481012
An extremal problem for quasiconformal mappings in an annulus
Alvin M. White.
Proc. Amer. Math. Soc. 71 (1978), 267-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0480981
On A. Hurwitz’ method in isoperimetric inequalities
Isaac Chavel.
Proc. Amer. Math. Soc. 71 (1978), 275-279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0493885
A generalization of Singer’s theorem
Mark P. Hale and Dieter Jungnickel.
Proc. Amer. Math. Soc. 71 (1978), 280-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0500494
A selection theorem for multifunctions
H. Sarbadhikari.
Proc. Amer. Math. Soc. 71 (1978), 285-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 500507
Centralizers of $C^{1}$-diffeomorphisms
Yoshio Togawa.
Proc. Amer. Math. Soc. 71 (1978), 289-293
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0494312
$K$-theory and $K$-homology relative to a $II_{∞}$-factor
Iain Raeburn.
Proc. Amer. Math. Soc. 71 (1978), 294-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 500509
Harmonic nonholomorphic maps from a surface to a sphere
Luc Lemaire.
Proc. Amer. Math. Soc. 71 (1978), 299-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0501102
A counterexample to a conjecture of A. H. Stone
Harold Bell and R. F. Dickman.
Proc. Amer. Math. Soc. 71 (1978), 305-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0482699
Resolutions of $H$-closed spaces
Louis M. Friedler.
Proc. Amer. Math. Soc. 71 (1978), 309-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0493965
Some spaces related to topological inequalities proven by the Erdős-Rado theorem
William G. Fleissner.
Proc. Amer. Math. Soc. 71 (1978), 313-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0493930
On the homotopy groups of one point union with a bouquet of circles
I. Berstein and E. Dror.
Proc. Amer. Math. Soc. 71 (1978), 321-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0494092
Crumpled cubes that are not highly complex
Robert J. Daverman.
Proc. Amer. Math. Soc. 71 (1978), 325-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 500515
Neighborhoods of the diagonal and strong normality properties
H. L. Shapiro and F. A. Smith.
Proc. Amer. Math. Soc. 71 (1978), 329-333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0478099
Subshifts of finite type in linked twist mappings
Robert L. Devaney.
Proc. Amer. Math. Soc. 71 (1978), 334-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0494289
Certain idempotents lying in the centralizer of the group of units
R. P. Hunter.
Proc. Amer. Math. Soc. 71 (1978), 339-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0498947
Computable isomorphism invariants for the fundamental group of the complement of a plane projective curve
Edward M. Arnold.
Proc. Amer. Math. Soc. 71 (1978), 345-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0485885
On the Alexander polynomials of certain three-component links
Mark E. Kidwell.
Proc. Amer. Math. Soc. 71 (1978), 351-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0482737
Alternating basis exchanges in matroids
Joseph P. S. Kung.
Proc. Amer. Math. Soc. 71 (1978), 355-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 500521
Addendum to: “The range of a vector measure has the Banach-Saks property” (Proc. Amer. Math. Soc. 66 (1977), no. 1, 183–184)
R. Anantharaman.
Proc. Amer. Math. Soc. 71 (1978), 359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0480932